# SDR FDEA200812125127

- Difficulty date: December 12, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727233
- Aircraft serial: 22041
- Aircraft time: 45,728 hours, 28,132 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65249662
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FALSE SPAR CHORD CRACKED UNDER NR 8 SPOILER .  TRIMMED INBRD WEB SECTION IAW DRAWING SR 27-57-038 REV C.  TRIMMED LOWER STRUCTURE IAW DRAWING SR 27-57-038.  LOCATED, DRILLED, DEBURRED LOWER ANGLE  IAW 51-30-5 & DWG SR 27-57-038 REV C.  FABRICATED 2 EA ANGLES AND FABRICATED STRAP  IAW DWG SR 27-57-038 AND SRM 51-30-5.  FABRICATED DOULBLER AND HEAT TREATED ANGLES AND DOUBLER TO 7075-T6 AND 7075-T4 IAW WITH ENG REPORT 2-37153-801 REV A.  TREATED AND PRIMED REPAIR PARTS IAW SRM 51-10-2 AND INSTALLED REPAIR PARTS IAW FX DWG SR27-57-038.
